Wyoming, 2008

Tornadoes and Flash Flood in Wyoming, May 22, 2008

May 22, 2008 · NWS CYS · 13 events in 3 counties and zones

Severe thunderstorms moved generally north northwest over parts of far southeast Wyoming producing a few tornadoes as well as hail and some flooding. The most significant tornado tracked across southeastern Albany county into northern and eastern parts of the city of Laramie.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$320,000
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

Severe thunderstorms moved generally north northwest over parts of far southeast Wyoming producing a few tornadoes as well as hail and some flooding. The most significant tornado tracked across southeastern Albany county into northern and eastern parts of the city of Laramie.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at May 22, 11:57 AM MST, 1 minute earlier.

Area forecast discussion, May 22, 11:57 AM MST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1257 PM MDT THU MAY 22 2008

.UPDATE...ALLOWED DENSE FOG ADVISORY FROM KLAR TO KIMBALL TO
EXPIRE AT 18Z. CONDITIONS ARE ONLY VERY SLOWLY IMPROVING...BUT
EXPECT MORE IMPROVEMENT SHORTLY AS SHOWERS AND TSTMS KEEP
ADVECTING NWWD INTO CWA FROM CO. HAVE ALSO DECIDED TO ISSUE A
FLASH FLOOD WATCH UNTIL 06Z OVER AREAS THAT HAD HEAVY RAIN LAST
NIGHT...BASICALLY FROM KLAR-KDGW-KEAN. JLH

&&

.AVIATION...WIDESPREAD IFR CEILINGS AND AREAS OF LOWER VSBYS THIS
MORNING OVER ENTIRE CWA WITH A VERITABLE PLETHORA OF OBSERVED
WEATHER. A SLOW LIFTING INTO MVFR CATEGORY AND AREAS OF VFR
CEILINGS WEST OF LARAMIE RANGE WILL NOT OCCUR UNTIL MID AFTERNOON.
JLH

PREV DISCUSSION... /ISSUED 335 AM MDT THU MAY 22 2008/

SHORT TERM...THROUGH FRIDAY NIGHT...THE GIANT UPPER LOW MEANDERING
THROUGH THE WESTERN CONUS WILL BE THE ONE MAJOR INFLUENCE THIS
SHORT TERM. THE PROMINENT SURFACE LOW AT THE MOMENT IS RESOLVED TO
BE ACROSS EASTERN COLORADO AT THIS TIME...AND IT IS ON TRACK TO
DEEPEN TODAY. THIS WILL INCREASE GRADIENTS AND WARRANT THE
RECENTLY-EXTENDED WIND ADVISORY THROUGH THE AFTERNOON IN THE
PANHANDLE. THE EASTERLY WINDS HAVE ALREADY TRANSPORTED COPIOUS
MOISTURE INTO THE FORECAST AREA AND MORE OF THE SAME IS IN STORE.
LOW CLOUDS AND POCKETS OF DENSE FOG HAVE OVERSPREAD THE REGION THIS
MORNING...AND THIS WILL BE HARD TO ERODE WITH SUCH INTENSE MOISTURE
FLUX INTO WYOMING/NEB. TEMPS HAD TO BE LOWERED TO ACCOUNT FOR HEIGHT
FALLS AND THE CLOUDS...SO 50S AND 60S WILL BE THE LIMIT. INSTABILITY
WILL SUFFER FROM THIS COOLER FORECAST...SO WILL NOT MENTION SEVERE
DESPITE BEING IN A SLIGHT RISK AREA PER SPC. HOWEVER...ANY
ADDITIONAL WARMING WILL THROW THAT REASONING OUT THE WINDOW.
REGARDLESS...HEAVY RAIN WILL STILL BE A THREAT TODAY MAINLY
ALONG AND JUST EAST OF THE LARAMIE RANGE WHERE ALL AVAILABLE MODELS
INDICATE AT LEAST A HALF INCH OF RAIN...WITH POCKETS OF 2 INCHES.
AND THAT IS JUST THE AFTERNOON BATCH OF PRECIP WHICH DOES NOT COUNT
THE EARLY MORNING HEAVY RAIN THAT IS ONGOING AS OF THIS AFD ISSUANCE
TIME. OBVIOUSLY...THIS AREA WILL NEED TO BE MONITORED FOR
FLOOD/FLASH FLOOD PRODUCTS.  THE SURFACE LOW WILL FILL TONIGHT...AND
WINDS WILL DIE DOWN...BUT SHOWERS WILL LINGER OVERNIGHT IN THE
REMAINING UPSLOPE FLOW AND RANDOM UPPER DISTURBANCES RIDING ALONG
THE EDGE OF THE LOW. FRIDAY WILL SEE MORE OF THE SAME WITH THE LOW
NOT MOVING MUCH AT ALL...BUT WITH QUITE A BIT LESS MOISTURE THAT
DAY.  ALSO...FRIDAY SHOULD BE SEVERAL DEGREES WARMER WHICH COULD
VERY WELL PROVIDE THE BOOST NEEDED FOR SEVERE STORMS THAT AFTERNOON
IN THE FAR EASTERN ZONES.

LONG TERM...SAT THRU WED...STILL LOOKS LIKE A SIG PIECE OF ENERGY
WILL HAVE MOVED NNE THRU THE AREA FRI NIGHT INTO EARLY SAT MRNG.
HOWEVER WILL STILL HAVE THE UPPER JET OVER THE AREA FOR SOME MAINLY
AFTN PCPN CHCS.  SUN MAY END UP BEING THE DRIEST DAY AS HGTS BUILD
OVER THE AREA...RESULTING IN A DRIER SW FLOW.  STILL CANNOT RULE OUT
AFTN/EVENG TSTMS THO.  SUN NIGHT INTO MON A WEAK SFC SURGE COMES
DOWN FROM THE N...BRINGING ANOTHER PROLONGED PERIOD OF UPSLOPE FLOW
AND PERHAPS ENHANCED TSTM CHCS.  GFS CONTS THIS IDEA FOR MON AFTN
INTO WED.  TEMPS SHOULD BE A LITTLE COOLER MON AND TUE...AND THEN
WARMER INTO WED...BUT STILL IN THE NEAR NORMAL RANGE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH UNTIL MIDNIGHT FRIDAY FOR WYZ059-WYZ064-WYZ065-
     WYZ066-WYZ067.
     FLOOD WATCH UNTIL 6 PM FRIDAY FOR WYZ061-WYZ063.
NE...WIND ADVISORY UNTIL 6 PM THURSDAY FOR NEZ001-NEZ002-NEZ003-
     NEZ019-NEZ020-NEZ021-NEZ054-NEZ055.

&&

SHORT TERM/AVIATION...WFOCYS
LONG TERM....WFOCYS
Hazardous weather outlook, May 22, 9:50 AM MST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1050 AM MDT THU MAY 22 2008

NEZ019>021-055-231200-
SCOTTS BLUFF-BANNER-MORRILL-CHEYENNE-
1050 AM MDT THU MAY 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY REMAINS IN EFFECT THROUGH 6 PM THIS AFTERNOON
FOR EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH.

SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY THIS AFTERNOON AND
CONTINUE TONIGHT. A FEW OF THE STORMS LATE THIS AFTERNOON AND IN
THE EVENING WILL LIKELY HAVE UP TO QUARTER SIZED HAIL AND HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF LATE DAY THUNDERSTORMS JUST ABOUT EACH DAY
INTO THE MIDDLE OF NEXT WEEK...ESPECIALLY MONDAY AND TUESDAY.
SUNDAY WILL LIKELY HAVE THE FEWEST NUMBER OF STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND
EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ061-063-231200-
SOUTHWEST CARBON-SNOWY RANGE-
1050 AM MDT THU MAY 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WARNING REMAINS IN EFFECT ALONG THE LITTLE SNAKE RIVER IN
FAR SOUTHWEST CARBON COUNTY THROUGH 3 PM TODAY...WHILE A FLOOD WATCH
REMAINS IN EFFECT FOR THE CENTRAL AND SOUTHERN PARTS OF THE COUNTY
THROUGH FRIDAY.  THERE IS A CONCERN THAT HEAVY RAINS FROM ADDITIONAL
SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT COULD CAUSE SOME RIVERS
AND STREAMS ALREADY SWOLLEN WITH SNOWMELT RUNOFF TO FLOOD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF LATE DAY THUNDERSTORMS JUST ABOUT EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-WYZ060-068-231200-
SIOUX-DAWES-BOX BUTTE-NIOBRARA-GOSHEN-
1050 AM MDT THU MAY 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE AREA MAINLY THIS
AFTERNOON INTO THIS EVENING.  AS SKIES ARE EXPECTED TO BE MOSTLY
CLOUDY ALL DAY...THERE WILL NOT BE MUCH SURFACE HEATING...AND SO
THE THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS.  BRIEF HEAVY
RAIN WILL OCCUR WITH SOME OF THE STORMS HOWEVER.

IN THE NEBRASKA PANHANDLE...THERE IS ALSO A WIND ADVISORY IN EFFECT
THROUGH 6 PM FOR EAST WINDS OF 25 TO 35 MPH GUSTING TO 45 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF LATE DAY THUNDERSTORMS JUST ABOUT EVERY DAY
INTO THE MIDDLE OF NEXT WEEK...ESPECIALLY MONDAY AND TUESDAY.
SUNDAY WILL LIKELY BRING THE FEWEST NUMBER OF STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ059-062-064-065-067-231200-
CONVERSE-NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE VALLEY-PLATTE-
1050 AM MDT THU MAY 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL OCCUR THROUGH THIS EVENING ACROSS
THE AREA.  THE STORMS SHOULD REMAIN BELOW SEVERE LIMITS WITH THE
MAIN HAZARD BEING AREAS OF HEAVY RAIN CAUSING SOME LOCALIZED STREAM
FLOODING.  THIS WILL BE ESPECIALLY TRUE OVER THE NORTHERN LARAMIE
RANGE...AS WELL AS PARTS OF CONVERSE AND PLATTE COUNTIES THAT
RECEIVED HEAVY RAIN WEDNESDAY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF LATE DAY THUNDERSTORMS JUST ABOUT EVERY DAY
INTO THE MIDDLE OF NEXT WEEK.  SUNDAY MAY SEE THE FEWEST NUMBER OF
STORMS...BUT MORE STORMS ARE POSSIBLE ESPECIALLY MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ054-WYZ066-069-070-231200-
KIMBALL-LARAMIE RANGE-CHEYENNE FOOTHILLS-PINE BLUFFS-
1050 AM MDT THU MAY 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A DENSE FOG ADVISORY IS IN EFFECT THROUGH NOON.  VISIBILITIES WILL
BE NEAR ZERO AT TIMES. THERE WILL ALSO BE SOME LIGHT RAIN SHOWERS
AND EVEN A FEW WEAK THUNDERSTORMS THIS MORNING WITH SHOWERS AND
THUNDERSTORMS LIKELY THIS AFTERNOON AND EVENING. SOME STRONGER
STORMS WITH HEAVY RAIN AND SMALL HAIL ARE POSSIBLE THIS AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS
EACH DAY.  SUNDAY WILL BRING THE FEWEST NUMBER OF STORMS...
BUT MORE THUNDERSTORMS ARE POSSIBLE MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND
EVENING IN LARAMIE COUNTY WYOMING AND KIMBALL COUNTY NEBRASKA.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, May 22, 6:51 AM MST, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
751 AM MDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     NON-TSTM WND GST 1 NE KIMBALL            41.24N 103.65W
05/21/2008  M80 MPH          KIMBALL            NE   EMERGENCY MNGR

            SUSTAINED WINDS OF 48 MPH FOR 22 MINUTES. LOTS OF TREE
            DAMAGE IN AND AROUND KIMBALL. POWER COMPANY REPORTED
            SEVERAL MILES OF DOWNED POWER LINES.

&&

GRIFFITH
Local storm report, May 22, 7:50 AM MST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
850 AM MDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     NON-TSTM WND DMG BRIDGEPORT              41.67N 103.10W
05/21/2008                   MORRILL            NE   COUNTY OFFICIAL

            LARGE TREES AND POWER LINES DOWN IN BRIDGEPORT. BETWEEN
            10 AND 11 PM ESTIMATED WINDS OF 40-50 MPH WITH ESTIMATED
            GUSTS OF 75 MPH.

&&

GRIFFITH
Local storm report, May 22, 8:34 AM MST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
934 AM MDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLASH FLOOD      WHEATLAND               42.05N 104.96W
05/21/2008                   PLATTE             WY   EMERGENCY MNGR

            WIDESPREAD RAINFALLREPORTS OF 2 INCHES AND LOCALIZED
            REPORTS OF 4 INCHES PRODUCED MANY ROAD CLOSURES IN
            WESTERN AND NORTHERN PLATTE COUNTY.

&&

GRIFFITH
Local storm report, May 22, 10:21 AM MST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1121 AM MDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     NON-TSTM WND GST 13 E CHEYENNE           41.15N 104.54W
05/22/2008  M77 MPH          LARAMIE            WY   PUBLIC

            DAVIS WIND EQUIP WIND SUST 30 TO 40 MPH

&&

The radar

The Cheyenne radar (KCYS), 43 km away, was scanning. The volume nearest the first event began at 19:00 UTC.

Open the radar archive at this moment

Event by event

7 hail, 4 tornado, 1 thunderstorm wind, 1 flash flood. Local standard time, as filed.

Tornado, Albany

When
May 22, 11:58 AM MST to 12:35 PM MST
Where
Albany County, 4.6 mi SE of Perkins to 1 mi N of Laramie
Rating
EF2
Path length
25.13 mi
Path width
100 yd
Injuries
1 direct, 0 indirect
Property damage
$300,000
Reported by
NWS Employee
Coordinates
40.999, -105.274

Tornado skipped along it's path north-northwest and moved across eastern and northeastern sections of Laramie, WY. Strong winds also overturned a tractor-trailer on Interstate 80 near Laramie and blew a boat off another trailer.

Tornado, Albany

When
May 22, 11:58 AM MST to 12:00 PM MST
Where
Albany County, 4.6 mi SE of Perkins
Rating
EF0
Path length
0.01 mi
Path width
50 yd
Reported by
NWS Employee
Coordinates
40.999, -105.274

Two trees blow down and minor damage to garage door. Hail 1.25 inch in diameter also fell.

Hail, Laramie

When
May 22, 12:03 PM MST
Where
Laramie County, 25 mi WSW of Cheyenne
Measured
0.75 in hail
Reported by
Storm Chaser
Coordinates
40.992, -105.263

Reported on Harriman Road.

Hail, Albany

When
May 22, 12:25 PM MST to 12:35 PM MST
Where
Albany County, 6 mi W of Buford to 1 mi SE of Laramie
Measured
1.75 in hail
Reported by
Public
Coordinates
41.120, -105.415

Hail from nickel to golf ball size reported.

Hail, Laramie

When
May 22, 1:10 PM MST to 1:15 PM MST
Where
Laramie County, 5 mi W of Pine Bluffs
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
41.170, -104.166

Thunderstorm Wind, Albany

When
May 22, 1:43 PM MST
Where
Albany County, Buford
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
41.120, -105.300

Hail, Laramie

When
May 22, 2:52 PM MST
Where
Laramie County, 4 mi N of Cheyenne
Measured
1 in hail
Reported by
Public
Coordinates
41.188, -104.820

Hail, Platte

When
May 22, 4:15 PM MST to 4:19 PM MST
Where
Platte County, 17 mi NW of Wheatland
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
42.224, -105.205

Tornado, Laramie

When
May 22, 7:28 PM MST to 7:31 PM MST
Where
Laramie County, 7 mi E of Cheyenne
Rating
EF1
Path length
0.7 mi
Path width
50 yd
Property damage
$20,000
Reported by
Trained Spotter
Coordinates
41.130, -104.686

Tornado tracked over open country, but did destroy a pole barn.

Tornado, Laramie

When
May 22, 7:32 PM MST to 7:33 PM MST
Where
Laramie County, 4 mi SW of Cheyenne
Rating
EF0
Path length
0.3 mi
Path width
30 yd
Reported by
Public
Coordinates
41.089, -104.874

Tornado briefly touched down in open area.

Hail, Laramie

When
May 22, 7:47 PM MST
Where
Laramie County, 35 mi E of Cheyenne
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
41.130, -104.147

Hail, Laramie

When
May 22, 8:05 PM MST
Where
Laramie County, 13 mi NE of Cheyenne
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.263, -104.643

Flash Flood, Platte

When
May 22, 9:15 PM MST to 10:45 PM MST
Where
Platte County, 10 mi W of Wheatland to 18 mi NNW of Wheatland
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
42.050, -105.165

Heavy rainfall in excess of 2 inches caused flooding of creeks out of the Laramie range. Some roads were closed due to water flowing across them.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2008Every state in 2008This day in weather historyThe tornado archive for Wyoming, 2008Warnings in Wyoming, May 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 90398, 160181, 90417, 90420, 90444, 90459, 90428, 90451, 90426, 101208, 90453, 90456, 90465.